Previous |  Up |  Next


Title: Aproximace a abstraktní hranice (Czech)
Title: Approximation and abstract boundaries (English)
Author: Bauer, Heinz
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 26
Issue: 6
Year: 1981
Pages: 305-326
Category: math
MSC: 41A35
MSC: 41A65
idZBL: Zbl 0416.41023
idMR: MR0645302
Note: Z časopisu Amer. Math. Monthly 85 (1978), č. 8, 632-647, přeložili I. Netuka a J. Veselý. (Czech)
Note: From Amer. Math. Monthly 85 (1978), No. 8, 632-647, translated by I. Netuka and J. Veselý. (English)
Date available: 2010-11-21T23:40:35Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_26-1981-6_2.pdf 2.673Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo